# SDR AALA202001159013

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 68,002 hours, 26,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT AFT CENTER SEAT FLASHLIGHT BATTERY INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
